Translator Disclaimer
2020 Analysis of steady states for classes of reaction-diffusion equations with hump-shaped density-dependent dispersal on the boundary
Quinn Morris, Jessica Nash, Catherine Payne
Involve 13(1): 9-19 (2020). DOI: 10.2140/involve.2020.13.9

Abstract

We study a two-point boundary-value problem describing steady states of a population dynamics model with diffusion, logistic growth, and nonlinear density-dependent dispersal on the boundary. In particular, we focus on a model in which the population exhibits hump-shaped density-dependent dispersal on the boundary, and explore its effects on existence, uniqueness and multiplicity of steady states.

Citation

Download Citation

Quinn Morris. Jessica Nash. Catherine Payne. "Analysis of steady states for classes of reaction-diffusion equations with hump-shaped density-dependent dispersal on the boundary." Involve 13 (1) 9 - 19, 2020. https://doi.org/10.2140/involve.2020.13.9

Information

Received: 14 May 2018; Revised: 13 June 2019; Accepted: 2 October 2019; Published: 2020
First available in Project Euclid: 20 March 2020

zbMATH: 07172109
MathSciNet: MR4059939
Digital Object Identifier: 10.2140/involve.2020.13.9

Subjects:
Primary: 34B18, 34C60, 92D25

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • 2020
MSP
Back to Top